# SDR IPXA1569473

- Difficulty date: September 24, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52787
- Condition: Corroded
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON SEAT TRACK OTBD FLANGE AT STA 560-620, LBL 25.75 AROUND NUT PLATE HOLES.  REMOVED CORROSION AT STA 560-620, LBL 25.75 NUT PLATE HOLES ORIGINAL THICKNESS .085, MATERIAL LOSS .014, WITH .071 REMAINING AT DEEPEST LOCATION IS OUT OF LIMITS IAW SRM 53-00-52-1A1 PERFORMED ALL STEPS OF EO  B757-5310-40638-C FOR EXTENDED LIMITS FOR CORROSION.
